Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 77, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jun 18, 2015, 8:56 PM EDT for 5 counties in Tennessee. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2015, 8:56 PM EDT (00:56 UTC)
- Expired
- Jun 18, 2015, 9:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Cocke County, TN, Grainger County, TN, Greene County, TN, Hamblen County, TN, Jefferson County, TN
The radar
The Knoxville radar (KMRX), 17 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 9:00 PM EDT | TSTM WND DMG | 4 Wnw White Pine, TN | 6 TREES DOWN ON HIGHWAY 66 IN MANSFIELD GAP AREA...AND 1 TREE DOWN ON HIGHWAY 341 |
| Jun 18, 9:05 PM EDT | TSTM WND DMG | 3 Ese Alpha, TN | A COUPLE TREES REPORTED KNOCKED DOWN CLOSE TO INTERSTATE 81...ESE OF ALPHA...AND SOUTH OF MORRISTOWN. |
| Jun 18, 9:44 PM EDT | TSTM WND DMG | 4 Wsw Mohawk, TN | TREE REPORTED DOWN NEAR MCDONALD ELEMENTARY SCHOOL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.9 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 651 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1178 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
156
WUUS54 KMRX 190056
SVRMRX
TNC029-057-059-063-089-190145-
/O.NEW.KMRX.SV.W.0077.150619T0056Z-150619T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
856 PM EDT THU JUN 18 2015
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL GRAINGER COUNTY IN EAST TENNESSEE...
WEST CENTRAL GREENE COUNTY IN EAST TENNESSEE...
HAMBLEN COUNTY IN EAST TENNESSEE...
NORTHEASTERN JEFFERSON COUNTY IN EAST TENNESSEE...
NORTHWESTERN COCKE COUNTY IN EAST TENNESSEE...
* UNTIL 945 PM EDT
* AT 856 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JEFFERSON
CITY...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...JEFFERSON CITY...DANDRIDGE...BEAN STATION...WHITE
PINE...NEW MARKET...BANEBERRY...RUSSELLVILLE...ALPHA...LOWLAND AND
PANTHER CREEK S.P..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3633 8326 3632 8328 3629 8326 3628 8323
3629 8324 3629 8322 3631 8320 3632 8320
3633 8318 3613 8300 3600 8347 3612 8357
3635 8327
TIME...MOT...LOC 0056Z 236DEG 19KT 3611 8340
HAIL...0.88IN
WIND...60MPH
$$
AMP.232 follow-up statements
284
WWUS54 KMRX 190112
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
912 PM EDT THU JUN 18 2015
TNC057-190121-
/O.CAN.KMRX.SV.W.0077.000000T0000Z-150619T0145Z/
GRAINGER TN-
912 PM EDT THU JUN 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GRAINGER COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3613 8300 3602 8342 3613 8353 3628 8335
3628 8333 3630 8333 3627 8331 3626 8328
3629 8326 3628 8323 3631 8320 3632 8320
3633 8318
TIME...MOT...LOC 0111Z 236DEG 19KT 3613 8336
$$
TNC029-059-063-089-190145-
/O.CON.KMRX.SV.W.0077.000000T0000Z-150619T0145Z/
GREENE TN-HAMBLEN TN-JEFFERSON TN-COCKE TN-
912 PM EDT THU JUN 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR WEST CENTRAL GREENE...HAMBLEN...NORTHEASTERN JEFFERSON AND
NORTHWESTERN COCKE COUNTIES...
AT 911 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITE PINE...
OR NEAR MORRISTOWN...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...JEFFERSON CITY...DANDRIDGE...WHITE PINE...BANEBERRY...
RUSSELLVILLE...ALPHA...LOWLAND AND PANTHER CREEK S.P..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FEW TREES HAVE BEEN REPORTED KNOCKED WITH THIS STORM JUST SOUTH OF
ALPHA AND MORRISTOWN! FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM
ON THE LOWEST FLOOR OF A BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF
NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3613 8300 3602 8342 3613 8353 3628 8335
3628 8333 3630 8333 3627 8331 3626 8328
3629 8326 3628 8323 3631 8320 3632 8320
3633 8318
TIME...MOT...LOC 0111Z 236DEG 19KT 3613 8336
HAIL...0.88IN
WIND...60MPH
$$
AMP.23351
WWUS54 KMRX 190120
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
920 PM EDT THU JUN 18 2015
TNC029-059-063-089-190145-
/O.CON.KMRX.SV.W.0077.000000T0000Z-150619T0145Z/
GREENE TN-HAMBLEN TN-JEFFERSON TN-COCKE TN-
920 PM EDT THU JUN 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR WEST CENTRAL GREENE...HAMBLEN...NORTHEASTERN JEFFERSON AND
NORTHWESTERN COCKE COUNTIES...
AT 919 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MORRISTOWN...
MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...WHITE PINE...BANEBERRY...RUSSELLVILLE...ALPHA AND
LOWLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING TREE DAMAGE IN THE ALPHA AREA!
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3605 8331 3616 8343 3628 8335 3628 8333
3630 8333 3627 8331 3626 8328 3629 8326
3628 8323 3631 8320 3632 8320 3633 8318
3613 8300
TIME...MOT...LOC 0119Z 235DEG 20KT 3619 8326
HAIL...0.88IN
WIND...60MPH
$$
AMP.23What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 7:51 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 18, 7:51 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 751 PM EDT THU JUN 18 2015 .AVIATION...FLIGHT OPERATIONS SHOULD REMAIN QUITE DECENT THROUGH THE PERIOD ALTHOUGH THERE WILL BE A FEW THUNDERSTORMS AROUND THAT INITIATE ON THE TERRAIN AND DRIFT INTO THE VALLEY WHERE THE TERMINALS ARE LOCATED. ONE OF THESE AREAS MAY IMPACT TYS DURING THE NEXT HOUR AS IT RIDES EAST NORTHEAST TOWARD THE MOUNTAINS. THERE SHOULD BE A COUPLE MORE SHOWERS AND THUNDERSTORMS AROUND ON FRIDAY BUT PROBABILITY TOO LOW FOR A MENTION IN THE TERMINAL FORECAST AT THIS TIME. && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. &&
Hazardous weather outlook, Jun 18, 3:58 AM EDT, 16 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 358 AM EDT THU JUN 18 2015 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-190800- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 358 AM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. A FEW STORMS MAY BECOME STRONG TO SEVERE WITH THE MAIN THREAT BEING STRONG WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... COVERAGE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO INCREASE A BIT FRIDAY THROUGH SATURDAY NIGHT. A FEW STORMS MAY BECOME STRONG TO SEVERE WITH THE PRIMARY THREATS BEING STRONG WINDS AND LARGE HAIL. TORRENTIAL DOWNPOURS MAY ALSO LEAD TO LOCALIZED FLOODING...ESPECIALLY IN THE USUAL FLOOD PRONE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT SOME POINT DURING THE PERIOD THURSDAY THROUGH SATURDAY NIGHT.
In the hours before
Special weather statement, Jun 18, 7:37 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 737 PM EDT THU JUN 18 2015 TNZ040-070-073-190000- NORTH SEVIER TN-JEFFERSON TN-NORTHWEST COCKE TN- 737 PM EDT THU JUN 18 2015 SIGNIFICANT WEATHER ADVISORY FOR NORTH SEVIER...JEFFERSON...AND NORTHWEST COCKE COUNTIES UNTIL 800 PM EDT... AT 737 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF DANDRIDGE...MOVING NORTHEAST AT 20 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NEWPORT...WHITE PINE...BANEBERRY...FAIRGARDEN...CHESTNUT HILL...BIRD CROSSING AND BYBEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3581 8334 3589 8347 3613 8332 3597 8306 TIME...MOT...LOC 2337Z 220DEG 16KT 3590 8336 AMP.23
Special weather statement, Jun 18, 7:57 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
757 PM EDT THU JUN 18 2015
TNZ069-071-073-190045-
KNOX TN-NORTH SEVIER TN-NW BLOUNT TN-
757 PM EDT THU JUN 18 2015
SIGNIFICANT WEATHER ADVISORY FOR KNOX...NORTH SEVIER...AND NW BLOUNT
COUNTIES UNTIL 845 PM EDT...
AT 757 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROCKFORD...OR 9 MILES SOUTHEAST OF KNOXVILLE...MOVING NORTHEAST AT 10
MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...SEVIERVILLE...ALCOA...PIGEON FORGE...ROCKFORD...
HARRISBURG...MCMAHAN...KODAK...SEYMOUR...WILDWOOD...KIMBERLIN HEIGHTS
AND LAKE FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3592 8399 3607 8370 3604 8367 3604 8365
3597 8354 3580 8345 3580 8390
TIME...MOT...LOC 2357Z 237DEG 9KT 3588 8382
AMP.23Special weather statement, Jun 18, 8:38 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
838 PM EDT THU JUN 18 2015
TNZ073-074-190115-
SEVIER SMOKY MOUNTAINS TN-NORTH SEVIER TN-
838 PM EDT THU JUN 18 2015
SIGNIFICANT WEATHER ADVISORY FOR SEVIER SMOKY MOUNTAINS...AND NORTH
SEVIER COUNTIES UNTIL 915 PM EDT...
AT 838 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GATLINBURG...MOVING EAST AT 10 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GATLINBURG...PIGEON FORGE...SMOKY MOUNTAINS...BALSAM MOUNTAIN...
PITTMAN CENTER AND GREAT SMOKY MOUNTAINS N.P..
LAT...LON 3572 8354 3583 8351 3586 8329 3584 8328
3583 8326 3581 8327 3582 8328 3578 8329
3577 8327 3574 8328 3572 8327 3571 8325
3569 8326 3568 8328
TIME...MOT...LOC 0038Z 276DEG 10KT 3577 8347
AMP.23Special weather statement, Jun 18, 8:44 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
844 PM EDT THU JUN 18 2015
TNZ039-040-069-070-073-190130-
KNOX TN-NORTH SEVIER TN-JEFFERSON TN-NORTHWEST COCKE TN-HAMBLEN TN-
844 PM EDT THU JUN 18 2015
SIGNIFICANT WEATHER ADVISORY FOR KNOX...NORTH SEVIER...JEFFERSON...
NORTHWEST COCKE...AND HAMBLEN COUNTIES UNTIL 930 PM EDT...
AT 842 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEW MARKET...OR 7 MILES SOUTHWEST OF JEFFERSON CITY...MOVING
NORTHEAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE... MORRISTOWN...SEVIERVILLE...JEFFERSON
CITY...DANDRIDGE... WHITE PINE...NEW MARKET...BANEBERRY...
RUSSELLVILLE...STRAWBERRY PLAINS...ALPHA...LOWLAND...KODAK...
PIEDMONT...PANTHER CREEK S.P. AND MASCOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3604 8381 3610 8368 3609 8367 3611 8367
3612 8365 3610 8363 3613 8363 3618 8354
3617 8347 3622 8344 3621 8344 3629 8332
3628 8332 3626 8328 3630 8323 3620 8314
3616 8317 3612 8310 3585 8366
TIME...MOT...LOC 0042Z 239DEG 31KT 3603 8356
AMP.23Special weather statement, Jun 18, 8:47 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 847 PM EDT THU JUN 18 2015 TNZ016-039-040-042-190130- HAWKINS TN-NORTHWEST COCKE TN-HAMBLEN TN-NORTHWEST GREENE TN- 847 PM EDT THU JUN 18 2015 SIGNIFICANT WEATHER ADVISORY FOR HAWKINS...NORTHWEST COCKE... HAMBLEN...AND NORTHWEST GREENE COUNTIES UNTIL 930 PM EDT... AT 846 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF PARROTTSVILLE...OR 10 MILES SOUTHEAST OF MORRISTOWN... MOVING NORTHEAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GREENEVILLE...ROGERSVILLE...MOSHEIM...BULLS GAP...ST. CLAIR...LOWLAND...MOHAWK...MCCLOUD AND ROMEO. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3600 8313 3615 8329 3641 8302 3621 8278 TIME...MOT...LOC 0046Z 230DEG 13KT 3613 8314 AMP.23
Special weather statement, Jun 18, 8:50 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
850 PM EDT THU JUN 18 2015
VAZ008-190130-
WASHINGTON VA-
850 PM EDT THU JUN 18 2015
SIGNIFICANT WEATHER ADVISORY FOR WASHINGTON COUNTY UNTIL 930 PM
EDT...
AT 849 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CHILHOWIE...MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ABINGDON...GLADE SPRING...KONNAROCK...LINDELL AND EMORY-MEADOW VIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3666 8202 3687 8202 3687 8194 3688 8191
3688 8179 3679 8170 3665 8162 3664 8161
TIME...MOT...LOC 0049Z 271DEG 15KT 3678 8174
AMP.23The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:04 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Sevier | 41 min |
| Jun 18, 8:22 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Hamblen, Jefferson | 23 min |
| Jun 18, 8:38 PM EDT | Special Weather Statement | MRX | Sevier | 37 min |
| Jun 18, 8:44 PM EDT | Special Weather Statement | MRX | Hamblen, Jefferson | 46 min |
| Jun 18, 8:47 PM EDT | Special Weather Statement | MRX | Greene | 43 min |
| Jun 18, 9:36 PM EDT | Special Weather Statement | MRX | Hawkins | 39 min |
| Jun 18, 9:39 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hamblen, Hawkins | 51 min |
| Jun 18, 10:30 PM EDT | Special Weather Statement | MRX | Sullivan | 45 min |
| Jun 18, 11:14 PM EDT | Special Weather Statement | MRX | Sullivan | 46 min |
| Jun 19, 2:37 AM EDT | Special Weather Statement | MRX | Campbell | 38 min |
| Jun 19, 3:11 AM EDT | Special Weather Statement | MRX | Campbell | 49 min |
| Jun 19, 11:48 AM EDT | Special Weather Statement | MRX | Bradley, Hamilton | 42 min |
| Jun 19, 12:21 PM EDT | Special Weather Statement | MRX | Rhea | 39 min |
| Jun 19, 12:26 PM EDT | Special Weather Statement | MRX | Bradley | 34 min |
| Jun 19, 12:42 PM EDT | Special Weather Statement | MRX | Morgan | 33 min |
| Jun 19, 12:47 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Polk | 43 min |
| Jun 19, 12:58 PM EDT | Special Weather Statement | MRX | Rhea | 32 min |
| Jun 19, 1:28 PM EDT | Special Weather Statement | MRX | McMinn | 47 min |
| Jun 19, 1:45 PM EDT | Special Weather Statement | MRX | Scott | 45 min |
| Jun 19, 2:21 PM EDT | Special Weather Statement | MRX | Anderson | 24 min |
| Jun 19, 2:38 PM EDT | Special Weather Statement | MRX | Knox | 37 min |
| Jun 19, 3:05 PM EDT | Special Weather Statement | MRX | Union | 40 min |
| Jun 19, 3:40 PM EDT | Special Weather Statement | MRX | Grainger, Union | 35 min |
| Jun 19, 4:18 PM EDT | Special Weather Statement | MRX | Roane | 42 min |
| Jun 19, 5:06 PM EDT | Special Weather Statement | MRX | Blount | 39 min |
| Jun 19, 5:12 PM EDT | Special Weather Statement | MRX | Greene | 48 min |
| Jun 19, 5:49 PM EDT | Severe Thunderstorm Warning | MRX | Greene | 41 min |
| Jun 19, 6:06 PM EDT | Special Weather Statement | MRX | Sevier | 39 min |
| Jun 19, 6:22 PM EDT | Special Weather Statement | MRX | Washington | 38 min |
| Jun 19, 6:33 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Jefferson, Sevier | 42 min |
| Jun 19, 6:40 PM EDT | Special Weather Statement | MRX | Scott | 50 min |
| Jun 19, 7:45 PM EDT | Special Weather Statement | MRX | Campbell | 45 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.